Intravitreous Injection

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What causes blurring in the central part of vision?

Query: Hi doctor, The patient is a 68-year-old male. He has diabetes for the last 20 years, and he is also having liver cirrhosis issues from two years before. As per age and problems, he can be considered fit as he eats well just like adults and likes to move around and do yoga. But recently, for the pas...  Read Full »


Dr. Arnab Pal

Answer: Hello, Welcome to icliniq.com. I have gone through the blood reports and the eye reports (attachment removed to protect the patient's identity). The blood reports are satisfactory except that PPBS (post-prandial blood sugar) seems a bit high. That needs to be controlled. The eye reports document ...  Read Full »

How to recover lens from vitreous with endophthalmitis infection?

Query: Hi doctor, What is the next step done after cataract surgery when the cataract is falling into vitreous? Does it require vitrectomy surgery to recover lens from vitreous followed by streptococcus bacteria causing endophthalmitis infection and multiple antibiotic injections? The doctor examined and ...  Read Full »


Dr. Manjunath Natarajan

Answer: Hi, Welcome to icliniq.com. The lens falling into vitreous followed by endophthalmitis requires intravitreal antibiotic injections, and if the patient's visual acuity deteriorates further, then vitrectomy is necessary. Regarding the corneal transplant, it is usually done in a disease entity called...  Read Full »

What is Accentrix used for?

Query: Hi doctor, I see wavy lines in my right eye. I was asked to do an OCT. After OCT, my doctor advised Accentrix injections. I am attaching my OCT here for your reference. Please suggest if there is any other option.  Read Full »


Dr. Shikha

Answer: Hello, Welcome to icliniq.com. What is your age? Are you diabetic or hypertensive? This history is important as treatment option will vary depending on this history. Your diagnosis seems to be as vascular occlusion (attachment removed to protect patient identity). Yes, this intravitreal injection i...  Read Full »

What is VH?

Query: Hello doctor, About forty days back, all of a sudden vision of left eye got blocked. After examining, the doctor told VH in my left eye and gave injection Lucentis. What is VH? After 30 days he again examined and told that blood in left eye has totally cleared. He also said that retina has to be ar...  Read Full »


Dr. Anand

Answer: Hi, Welcome to icliniq.com. VH is Vitreous Hemorrhage. Vitreous hemorrhage is common only in long-standing diabetes, which leads to proliferative diabetic retinopathy.If this happens, intravitreous Lucentis (Ranibizumab) is advisable. Another one is intravitreous Avastin (Bevacizumab), this costs ...  Read Full »

There is a cyst in the retina for my father. Which medicine will be suitable for him?

Query: Hi doctor, My father, who is 76 years old, has been diabetic for the last 25 years. He takes medicine and controls it within the range throughout. Around 20 years back, he had a cataract operation in both the eyes. There is no IOL. His eye problem started before two years. Due to which, there is bl...  Read Full »


Dr. Asif Manzoor

Answer: Hi, Welcome to icliniq.com. After seeing the photos (attachment removed to protect patient identity), I can see sub-RPE (retinal pigment epithelium) drusens and pigment epithelial detachment in both the eyes. There is also intraretinal cystic fluid. These findings are suggestive of wet age-related m...  Read Full »

Having diabetes, Why has the doctor advised to take Accentrix ?

Query: Hello doctor, I am having diabetes from the past 18 years. I have been advised to take Accentrix injection by my doctor. Kindly, suggest me in this regard. I have attached my OCT reports for your reference.  Read Full »


Dr. Asif Manzoor

Answer: Hi, Welcome to icliniq.com. The optical coherence tomography report that you have attached is showing increased macular thickness in both eyes. This condition is known as diabetic macular edema. In diabetic retinopathy, abnormal, leaky vessels are formed on the retina from the fluid that is leak...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.